Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 344, Number 2
HTML articles powered by AMS MathViewer

The functional determinant of a four-dimensional boundary value problem
Thomas P. Branson and Peter B. Gilkey PDF
Trans. Amer. Math. Soc. 344 (1994), 479-531
Densely defined selections of multivalued mappings
M. M. Čoban, P. S. Kenderov and J. P. Revalski PDF
Trans. Amer. Math. Soc. 344 (1994), 533-552
On $U$-rank $2$ types
Ludomir Newelski PDF
Trans. Amer. Math. Soc. 344 (1994), 553-581
Subanalytic functions
Adam Parusiński PDF
Trans. Amer. Math. Soc. 344 (1994), 583-595
Partition identities and labels for some modular characters
G. E. Andrews, C. Bessenrodt and J. B. Olsson PDF
Trans. Amer. Math. Soc. 344 (1994), 597-615
Best comonotone approximation
Frank Deutsch and Jun Zhong PDF
Trans. Amer. Math. Soc. 344 (1994), 617-627
The algorithmic theory of finitely generated metabelian groups
Gilbert Baumslag, Frank B. Cannonito and Derek J. S. Robinson PDF
Trans. Amer. Math. Soc. 344 (1994), 629-648
Nonorientable $4$-manifolds with fundamental group of order $2$
Ian Hambleton, Matthias Kreck and Peter Teichner PDF
Trans. Amer. Math. Soc. 344 (1994), 649-665
Approximation properties for group $C^ *$-algebras and group von Neumann algebras
Uffe Haagerup and Jon Kraus PDF
Trans. Amer. Math. Soc. 344 (1994), 667-699
Homotopy groups in Lie foliations
Enrique Macias-Virgós PDF
Trans. Amer. Math. Soc. 344 (1994), 701-711
Dirichlet problem at infinity for harmonic maps: rank one symmetric spaces
Harold Donnelly PDF
Trans. Amer. Math. Soc. 344 (1994), 713-735
Measures of chaos and a spectral decomposition of dynamical systems on the interval
B. Schweizer and J. Smítal PDF
Trans. Amer. Math. Soc. 344 (1994), 737-754
On an integral representation for the genus series for $2$-cell embeddings
D. M. Jackson PDF
Trans. Amer. Math. Soc. 344 (1994), 755-772
The dynamics of continuous maps of finite graphs through inverse limits
Marcy Barge and Beverly Diamond PDF
Trans. Amer. Math. Soc. 344 (1994), 773-790
Composition operators with closed range
Nina Zorboska PDF
Trans. Amer. Math. Soc. 344 (1994), 791-801
Amenable actions of groups
Scot Adams, George A. Elliott and Thierry Giordano PDF
Trans. Amer. Math. Soc. 344 (1994), 803-822
Infinitesimally stable endomorphisms
Hiroshi Ikeda PDF
Trans. Amer. Math. Soc. 344 (1994), 823-833
There is just one rational cone-length
Octavian Cornea PDF
Trans. Amer. Math. Soc. 344 (1994), 835-848
Completely continuous composition operators
Joseph A. Cima and Alec Matheson PDF
Trans. Amer. Math. Soc. 344 (1994), 849-856
The Picard group, closed geodesics and zeta functions
Mark Pollicott PDF
Trans. Amer. Math. Soc. 344 (1994), 857-872
Notes sur la propriété de Namioka
Ahmed Bouziad PDF
Trans. Amer. Math. Soc. 344 (1994), 873-883
Hochschild homology in a braided tensor category
John C. Baez PDF
Trans. Amer. Math. Soc. 344 (1994), 885-906
A distortion theorem for biholomorphic mappings in $\textbf {C}^ 2$
Roger W. Barnard, Carl H. FitzGerald and Sheng Gong PDF
Trans. Amer. Math. Soc. 344 (1994), 907-924
The Jacobson radical of a CSL algebra
Kenneth R. Davidson and John Lindsay Orr PDF
Trans. Amer. Math. Soc. 344 (1994), 925-947